# SDR IPXA2023051293198

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 30,651 hours, 21,365 cycles
- Engine: Pwa PW2040
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: NA
- Part serial: NA
- Condition: Fire
- Location: Powerplant
- Stage of operation: IN
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAR- ENG FIRE ON GRND. SECURED ENG. 1 BOTTLE FIRED *DOES NOT MEET SDR CRITERIA*PCMCIA CARD DOWNLOADED AND RE-INSTALLED IAW AMM 31-31-90-401. ENGINEERING REPORTS ENGINES PARAMETERS NORMAL AND RIGHT ENGINE NOT STABILIZED WHEN ABORTED. RAN RIGHT ENGINE IAW AMM 71-00-00. NOFAULTS NOTED. FUEL USED 300 LBS
